I got off a flight last night, and now I have trouble breathing, wheezing, and chest pain for the past 12 hours. I have asthma, but it is not the reason because I took my inhaler multiple times, and it still hurts. I also have a sore throat and am afraid to go to sleep. What is this? Kindly suggest.
Before answering your query, I want to know your age. However, it seems more like a URTI (upper respiratory tract infection), and you have slightly severe symptoms because of your asthma. I do not know the duration you traveled, but it does not look like anything to do with jet lag. If you are below 50 years old, I suggest you take one tablet of Montelukast- LC (Levocetirizine (5 mg) and Montelukast (10 mg)), which will help you relieve chest congestion. Start with saline water gargling two to three times a day for your sore throat, and avoid cold food or drinks. If it is not resolved within one day, I suggest you take tablet Levoflox (Levofloxacin hemihydrate) 500 mg once daily and 750 mg if above 60 kgs. Consult your specialist doctor, discuss with them and take medicines with their consent. The trouble breathing is also due to chest congestion. To inform you, sometimes asthma can also get severe, and you can present with symptoms like difficulty breathing, wheezing, coughing, and chest pain. So try to avoid any stress or physical exertion till your symptoms resolve. From your history, I would repeat that it looks like a respiratory tract infection. So take the medications as I suggested. In case you are above 50 years any chest pain should be followed up with an ECG (electrocardiogram).
I hope this helps.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
This is upper respiratory tract infection,
You need to take the following tablets: Tablet Ibuprofen 400 mg two times a day times five days after food, tablet Deslor (Desloratadine) one a day times five days after food, tabl Read full
.. gone through your reports. Do you have any history of chest pain or heaviness on exertion? I have noted a few abnormalities (attachment removed to protect patient identity):
Deranged lipid profile. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.